×

Found 258 Documents (Results 1–100)

100
MathJax

An interpolating inequality for solutions of uniformly elliptic equations. (English) Zbl 1473.35080

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 233-245 (2021).
MSC:  35B45 35J15
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the relation between weak solutions of elliptic Dirichlet and Neumann boundary-value problems for plane simply connected domains. (English. Russian original) Zbl 1442.35100

Math. Notes 107, No. 1, 27-41 (2020); translation from Mat. Zametki 107, No. 1, 32-48 (2020).
MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI

A boundary-domain integral equation method for an elliptic Cauchy problem with variable coefficients. (English) Zbl 1428.35115

Lindahl, Karl-Olof (ed.) et al., Analysis, probability, applications, and computation. Proceedings of the 11th ISAAC congress, Växjö, Sweden, August 14–18, 2017. Cham: Birkhäuser. Trends Math., 493-501 (2019).
MSC:  35J25 65N21
PDF BibTeX XML Cite
Full Text: DOI

The multiplicity of positive solutions to a quasilinear equation generated by the Il’in-Caffarelli-Cohn-Nirenberg inequality. (English. Russian original) Zbl 1378.35136

J. Math. Sci., New York 224, No. 3, 448-455 (2017); translation from Zap. Nauchn. Semin. POMI 444, 98-109 (2016).
MSC:  35J62 35A15 35J20
PDF BibTeX XML Cite
Full Text: DOI

Geometric regularity estimates for elliptic equations. (English) Zbl 1348.35046

de la Peña, José A. (ed.) et al., Mathematical congress of the Americas. First mathematical congress of the Americas, Guanajuato, México, August 5–9, 2013. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2310-0/pbk; 978-1-4704-2867-9/ebook). Contemporary Mathematics 656, 185-201 (2016).
MSC:  35B65 35J60 35J92
PDF BibTeX XML Cite
Full Text: DOI arXiv

On Kato’s conjecture and mixed boundary conditions. (English) Zbl 1336.35002

Göttingen: Sierke; Darmstadt: TU Darmstadt, Fachbereich Mathematik (Diss.) (ISBN 978-3-86844-719-4/pbk; 978-3-86844-720-0/ebook). xviii, 360 p. (2015).
MSC:  35-02 47F05 35J25
PDF BibTeX XML Cite

The boundary Harnack principle for second order elliptic equations in John and uniform domains. (English) Zbl 1311.35042

Apushkinskaya, Darya (ed.) et al., Proceedings of the St. Petersburg Mathematical Society. Vol. XV. Advances in mathematical analysis of partial differential equations. Workshop dedicated to the 90th anniversary of the O. A. Ladyzhenskaya birthday, Stockholm, Sweden, July 9–13, 2012. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1551-8/hbk). Translations. Series 2. American Mathematical Society 232, 153-176 (2014).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software